# SDR R61A201609060516

- Difficulty date: August 25, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 25,289 hours, 19,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17066804401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CENTER SEAL REST CORRODED.  R & R CENTER SEAL REST, PN: 170-66804-401, REF SRM 51-40-01.  AIRCRAFT REMAINS IN HEAVY CHECK.
